"On Lorentzian α-Sasakian Manifolds"
written by Subbegowda Lokesh, Venkatesha, Channabasappa Shantappa Bagewadi, Kuntinamadu Thimmappa Pradeep Kumar,
published by Advances in Pure Mathematics, Vol.2 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] On Conharmonically Flatness of Lorentzian a-Sasakian Manifolds
Konuralp Journal of Mathematics, 2018
[2] On Conharmonically Flatness of Lorentzian α-Sasakian Manifolds
Konuralp Journal of Mathematics, 2018
[3] T-CURVATURE ON LORENTZIAN α-SASAKIAN MANIFOLDS
2017
[4] -CURVATURE ON LORENTZIAN -SASAKIAN MANIFOLDS
2017
[5] (τ1, τ2) ∗ -g ∗r CONTINUOUS FUNCTIONS
International Journal of Pure and Applied Mathematics, 2014
[6] On Lorentzian α–Sasakian Manifold Satisfying Certain Conditions
RP Kushwaha, SK Srivastava, V Srivastava - International Journal: Mathematical …, 2013, 2013